# SDR DIN2004F000A

- Difficulty date: February 10, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N5336C
- Make and model: Cessna 310R
- Aircraft serial: 310R1542
- Engine: Cont IO520MB
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357586
- Condition: Damaged
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A COMPLETE O/H OF THE ENGINE AND MAGNETOS WAS ACCOMPLISHED BY MFG ON 6/20/2002.  THE PLASTIC GEAR (10-357583) DID NOT SEEM TO BIND WITH ANY FOREIGN MATERIALS.  THE GEAR SEEMED FADDED TO A YELLOWISH COLOR.  IT DOES NOT SEEM LIKE THIS GEAR WAS REPLACED AT O/H (421.3).  IF THIS GEAR WAS REPLACED AT O/H MAYBE THERE WAS A BATCH OF BAD GEARS.  THIS GEAR IS CRACKED AND MISSING ABOUT 8 TEETH IN 3 AREAS.
